# SDR 95ZZZX6644

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120GP
- Make and model: Beech 1900C
- Aircraft serial: UC59
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EH496
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

GSP/DAY -  FLT 2300 - DURING CLIMB, GEAR WOULD NOT RETRACT.  AIR RETURNED TO CMH GATE AND RETURNED TO MAINTENANCE.  UPON INSPECTION, MAINTENANCE ADJUSTED SQUAT SWITCH.  PERFORMED SEVERAL GEAR SWINGS ON GROUND.  AIRCRAFT RELEASED FOR FLIGHT.
